Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 30, Issue 3, September 2015  pp. 251–266.

Poisson statistics for Anderson model with singular randomness

Authors:  Dhriti Ranjan Dolai and M. Krishna
Author institution:The Institute of Mathematical Sciences, 4th Cross Street, CIT Campus, Taramani, Chennai 600 113, India

Summary:  In this work we consider the Anderson model on the d-dimensional lattice with the single site potential having singular distribution, mainly α-Hölder continuous ones and show that the eigenvalue statistics is Poisson in the region of exponential localization.

Contents   Full-Text PDF